# SDR DALA2022103107026

- Difficulty date: October 26, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N815DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31926
- Aircraft time: 28,752 hours, 10,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9034724) DURING INSPECTION FOUND EMERGENCY ESCAPE FLOOR PATH LIGHT LENSES BROKEN AT SEATS 2R, 4R AND 16R. R & R PATH LIGHT ASSY'S AT SEATS NOTED. OP CHECKS NORMAL & OK FOR SERVICE. REF B737 AMM 33-51.
